MathSciNet Relay Station
MathSciNet bibliographic data
MR2018582 (2005f:33008) 33C10 (33F05 65D20)
Fabijonas, B. R.; Lozier, D. W.; Rappoport, J. M. Algorithms and codes for the Macdonald function: recent progress and comparisons. J. Comput. Appl. Math. 161 (2003), no. 1, 179–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement